# SDR 95ZZZM706

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 2730 · Elevator Control System
- Part: Bolts
- Part number: NAS110416
- Condition: Loose
- Location: Elevator Contl
- Part time: 9,238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE LEFT YOKE WAS FOUND TO HAVE PLAY IN THE PITCH CONTROL.  AFTER INSPECTION, IT WAS FOUND THAT THE SIX BOLTS ON THE ELEVATOR OUTPUT LEVER WERE ALL LOOSE, NO APPARENT VISUAL DAMAGE WAS FOUND TO THE OUTPUT LEVER ASSY.  THE BOLTS REQUIRED RETORQUING ON THE LEFT AND THE RIGHT OUTPUT LEVER, P/N 82710093103.  THESE BOLTS WERE RETORQUED IAW DASH 8-300 MAINTENANCE MANUAL 27-32-41 PAGE 201.  A TEST FLIGHT WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
